Format

Send to

Choose Destination
Anaesthesia. 2009 Feb;64(2):191-4. doi: 10.1111/j.1365-2044.2008.05744.x.

Early treatment of a quetiapine and sertraline overdose with Intralipid.

Author information

1
Department of Anaesthesia, Worthing Hospital, Worthing, UK.

Abstract

We describe the initial management and subsequent recovery of a 61 year-old male patient following attempted suicide by oral ingestion of a potentially fatal overdose of quetiapine and sertraline. Intravenous Intralipid was given soon after initiation of basic resuscitation. There was a rapid improvement in the patient's level of consciousness. No other clinical signs of drug toxicity were observed. Intralipid may have reversed the deep coma associated with ingestion and prevented other manifestations of drug toxicity occurring, thus expediting this patient's recovery.

[Indexed for MEDLINE]
Free full text

Supplemental Content

Full text links

Icon for Wiley
Loading ...
Support Center